{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,2,25]],"date-time":"2026-02-25T10:15:20Z","timestamp":1772014520162,"version":"3.50.1"},"reference-count":21,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2011,6,1]],"date-time":"2011-06-01T00:00:00Z","timestamp":1306886400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["The American Journal of Geriatric Pharmacotherapy"],"published-print":{"date-parts":[[2011,6]]},"DOI":"10.1016\/j.amjopharm.2011.04.005","type":"journal-article","created":{"date-parts":[[2011,5,20]],"date-time":"2011-05-20T13:34:45Z","timestamp":1305898485000},"page":"190-193","source":"Crossref","is-referenced-by-count":13,"title":["Improvement in Drug-Induced Parkinsonism With Electroconvulsive Therapy"],"prefix":"10.1016","volume":"9","author":[{"given":"Maria Andrea","family":"Baez","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jonathan","family":"Avery","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.amjopharm.2011.04.005_bib1","doi-asserted-by":"crossref","first-page":"407","DOI":"10.1176\/appi.neuropsych.15.4.407","article-title":"Electroconvulsive therapy in movement disorders: an update","volume":"15","author":"Kennedy","year":"2003","journal-title":"J Neruopsychiatry Clin Neurosci"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib2","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib3","doi-asserted-by":"crossref","first-page":"800","DOI":"10.1002\/mds.20806","article-title":"Parkinsonism and Parkinson's disease in the elderly: a community-based survey in Brazil (the Bambu\u00ed study)","volume":"21","author":"Barbosa","year":"2006","journal-title":"Mov Disord."},{"key":"10.1016\/j.amjopharm.2011.04.005_bib4","doi-asserted-by":"crossref","first-page":"267","DOI":"10.1002\/mds.10362","article-title":"Prevalence of PD and other types of parkinsm in three elderly populations of central Spain","volume":"18","author":"Benito-Le\u00f3n","year":"2003","journal-title":"Mov Disord"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib5","doi-asserted-by":"crossref","first-page":"363","DOI":"10.2165\/00002512-200017050-00004","article-title":"Antypsychotic-induced movement disorders in the elderly: epidemiology and treatment recommendations","volume":"17","author":"Caligiuri","year":"2000","journal-title":"Drugs Aging"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib6","doi-asserted-by":"crossref","first-page":"e32","DOI":"10.1212\/01.wnl.0000302255.49113.51","article-title":"Understanding drug-induced parkinsonism: separating pearls from oysters","volume":"19","author":"Alvarez","year":"2008","journal-title":"Neurology"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib7","doi-asserted-by":"crossref","first-page":"128","DOI":"10.1002\/1531-8257(199901)14:1<128::AID-MDS1021>3.0.CO;2-J","article-title":"Pilot study with clozapine in patients with HIV-associated psychosis and drug-induced parkinsonism","volume":"14","author":"Lera","year":"1999","journal-title":"Mov Disord"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib8","doi-asserted-by":"crossref","first-page":"160","DOI":"10.1176\/appi.ajp.161.1.160","article-title":"Prevalence of neuroleptic-induced movement disorders in chronic schizophrenia inpatients","volume":"161","author":"Janno","year":"2004","journal-title":"Am J Psychiatry"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib9","doi-asserted-by":"crossref","first-page":"191","DOI":"10.2165\/00002018-200528030-00002","article-title":"Extrapyramidal symptoms with atypical antipsychotics: incidence, prevention and management","volume":"28","author":"Pierre","year":"2005","journal-title":"Drug Saf"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib10","doi-asserted-by":"crossref","first-page":"23","DOI":"10.2165\/00023210-200216010-00003","article-title":"Effects of newer antipsychotics on extrapyramidal function","volume":"16","author":"Tarsy","year":"2002","journal-title":"CNS Drugs"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib11","first-page":"757","article-title":"Drug-induced parkinsonian s\u00edndromes: a 10-year experience at a regional center of pharmaco-vigilance","volume":"150","author":"Llau","year":"1994","journal-title":"Rev Neurol (Paris)"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib12","doi-asserted-by":"crossref","first-page":"850","DOI":"10.1136\/jnnp.51.6.850","article-title":"Neuroleptic-induced Parkinson's syndrome: clinical features and results of treatment with levodopa","volume":"51","author":"Hardie","year":"1988","journal-title":"J Neurol Neurosurg Psychiatry"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib13","doi-asserted-by":"crossref","first-page":"322","DOI":"10.1136\/pgmj.2008.073312","article-title":"Drug induced parkinsonism: a common cause of parkinsonism in older people","volume":"85","author":"Thanvi","year":"2009","journal-title":"Postgrad Med J"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib14","doi-asserted-by":"crossref","first-page":"69","DOI":"10.1097\/jcp.0b013e318160864f","article-title":"Reduction in neuroleptic-induced movement disorders after a switch to quetiapine in patients with schizophrenia","volume":"28","author":"Cortese","year":"2008","journal-title":"J Clin Psychopharmacol"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib15","doi-asserted-by":"crossref","first-page":"468","DOI":"10.1016\/j.mehy.2009.06.053","article-title":"ECT for Parkinson's disease","volume":"73","author":"Popeo","year":"2009","journal-title":"Med Hypotheses"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib16","doi-asserted-by":"crossref","first-page":"130","DOI":"10.1002\/mds.21188","article-title":"Valproate-induced Parkinsonism in epilepsy patients","volume":"22","author":"Jamora","year":"2007","journal-title":"Mov Disord"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib17","doi-asserted-by":"crossref","first-page":"147","DOI":"10.1136\/jnnp.2006.100222","article-title":"Movement disorders in patients taking anticonvulsants","volume":"78","author":"Zadikoff","year":"2007","journal-title":"J Neurol Neurosurg Psychiatry"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib18","doi-asserted-by":"crossref","first-page":"310","DOI":"10.1054\/jocn.2001.1033","article-title":"A case of Parkinsonism due to lithium intoxication: treatment with Pramipexole","volume":"9","author":"Dallocchio","year":"2002","journal-title":"J Clin Neurosci"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib19","doi-asserted-by":"crossref","first-page":"114","DOI":"10.1093\/ageing\/afi025","article-title":"Vascular parkinsonism\u2013an important cause of parkinsonism in older people","volume":"34","author":"Thanvi","year":"2005","journal-title":"Age Ageing"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib20","doi-asserted-by":"crossref","first-page":"75","DOI":"10.1097\/00004850-200203000-00006","article-title":"Extrapyramidal syndromes associated with selective serotonin reuptake inhibitors: a case-control study using spontaneous reports","volume":"17","author":"Schillevoort","year":"2002","journal-title":"Int Clin Psychopharmacol"},{"key":"10.1016\/j.amjopharm.2011.04.005_bib21","doi-asserted-by":"crossref","first-page":"129","DOI":"10.1002\/hup.1009","article-title":"Non-motor cognitive-perceptual dysfunction associated with drug-induced parkinsonism","volume":"24","author":"Kim","year":"2009","journal-title":"Hum Psychopharmacol"}],"container-title":["The American Journal of Geriatric Pharmacotherapy"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1543594611000535?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1543594611000535?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2018,12,2]],"date-time":"2018-12-02T20:20:30Z","timestamp":1543782030000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1543594611000535"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2011,6]]},"references-count":21,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2011,6]]}},"alternative-id":["S1543594611000535"],"URL":"https:\/\/doi.org\/10.1016\/j.amjopharm.2011.04.005","relation":{},"ISSN":["1543-5946"],"issn-type":[{"value":"1543-5946","type":"print"}],"subject":[],"published":{"date-parts":[[2011,6]]}}}